# SDR CNQ2918C

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: General aviation
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 1,725 hours, 1,153 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: M1200180244
- Condition: Warning Message
- Location: Anti Ice System
- Part time: 1,725 hours, 1,153 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT AT FL 300, LT IB WING ANTI-ICE MSG ILLUMINATED, FOLLOWED BY ILLUMINATION OF THE LT WING ANTI-ICE COLD CAS MSG AND THE LT WING BLEED LEAK CAS MSG. FLIGHT CREW FOLLOWED CHECKLIST PROCEDURES; COULD NOT EXTINGUISH ANY AMBER CAS MSGS.  FLIGHT CREW DIVERTED AIRCRAFT FOR MAINTENANCE.  TECHNICIANS FOUND THE (2) ELECTRICAL LEAD WIRES BROKEN AT SL006 SWITCH, SOLDER CONNECTIONS.  REPAIRED WIRES AND PERFORMED OPERATIONAL CHECKS; ALL OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE 07/19/07.
